Catching small sets under Flows
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, p. 33-40
@article{AIHPB_1979__15_1_33_0,
     author = {Ellis, Martin H. and Steele, J. Michael},
     title = {Catching small sets under Flows},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1979},
     pages = {33-40},
     zbl = {0392.28020},
     mrnumber = {527312},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1979__15_1_33_0}
}
Ellis, Martin H.; Steele, J. Michael. Catching small sets under Flows. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 1, pp. 33-40. http://www.numdam.org/item/AIHPB_1979__15_1_33_0/

[1] W. Ambrose, Representation of ergodic flows, Ann. of Math., II, sér. 42, 1941, p. 723- 739. | JFM 67.0421.01 | MR 4730 | Zbl 0025.26901

[2] W. Ambrose, S. Kakutani, Structure and continuity of measurable flows, Duke Math. J., t. 9, 1942, p. 25-42. | MR 5800 | Zbl 0063.00065

[3] M.H. Ellis, Catching and missing finite sets, Can. Bull. Math. (to appear), 1978. | MR 523583 | Zbl 0405.28016

[4] P. Erdös, S. Kakutani, On a perfect set, Colloq. Math., t. 4, 1957, p. 195-196. | MR 89886 | Zbl 0077.27103

[5] U. Krengel, On Rudolph's representation of aperiodic flows, Ann. Inst. Henri Poincaré, sect. B., vol. XII, n° 4, 1976, p. 319-338. | Numdam | MR 435354 | Zbl 0356.28005

[6] D. Rudolph, A two-valued step coding for ergodic flows, Math. Z., t. 150, 1976, p. 201-220. | MR 414825 | Zbl 0325.28019

[7] J.M. Steele, Covering finite sets by ergodic images, Can. Bull. Math., t. 21, 1978, p. 85-92. | MR 480947 | Zbl 0375.28007